# SDR CALA2025091208835

- Difficulty date: August 21, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,642 hours, 29,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FORWARD ENTRY DOORWAY, LEFT, LOWER AUXILIARY SILL OUTER CHORD BETWEEN STA.299 AND STA.348 AT STR 23L. ACCOMPLISHED REPAIR PER ECRA 5310-08680 DIP REQUIRED PER ECRA5310-08680
